Bayesian Sequential Estimation of a Drift of Fractional Brownian Motion
- Publication Type:
- Journal Article
- Sequential Analysis, 2013, 32 (3), pp. 288 - 296
- Issue Date:
We solve explicitly a Bayesian sequential estimation problem for the drift parameter μ of a fractional Brownian motion under the assumptions that a prior density of μ is Gaussian and that a penalty function is quadratic or Dirac-delta. The optimal stopping time for this case is deterministic. © 2013 Copyright Taylor and Francis Group, LLC.
Please use this identifier to cite or link to this item: